Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Medical abortion. Taking MT pill, misoprost. Scan shows fetus, heavy bleeding. Non surgical treatment?

Hi, I have taken MT pill alongwith misoprost 200 a month ago as advised by my Gynecologist . I was having 6 week gestation at that time. After 2 weeks she did UT scan and found that some of the parts are still there and advised ti take 2 more pills of misoprost-200. After one week still I have very heavy bleeding . I don t want to do any kind of surgery. Please advise me.
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Since your medical abortion has failed,this is something which is normal and happens with many women,the only proper treatment is surgical abortion.Basically there is no surgery in true sense.
It is simply a D&C procedure where cervix is dilated and uterus is emptied of it's contents with the help of a curettage.
It is procedure involving only few minutes.
Talk to your GYNEC for proper explanation and get it done.
Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor